Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
Chronic loose stoolsDec 20, 2014
LD as result of truvada and edurant pepDec 20, 2014
Frustrated Dec 19, 2014
re. Anal fissure/ CHOPDec 17, 2014
Turvada and Edurant PEP and lipodistrophyDec 14, 2014
Supplements Interaction with AtriplaDec 14, 2014
Side effects from taking compleraDec 12, 2014
HIV, Syphillus, Anemia and weight lossDec 10, 2014
Ligament pain behind right kneeDec 10, 2014
What PI is least likely to cause diabetes?Dec 10, 2014
less side effectsDec 9, 2014
RE: chronic anal fissure, hiv and just finished chop chemoDec 9, 2014
chronic anal fissure, hiv and just finished chop chemoDec 7, 2014
Endlessly itchingDec 5, 2014
Re: Nov. 12, resistant to all but PI's, etc.Dec 3, 2014
vein in legs (vein reflux issues)Dec 2, 2014
Constant diarrhoea Dec 2, 2014
on atripla for 6 yearsDec 2, 2014
Folic Acid InteractionDec 2, 2014
PEP treatment, ligaments and bonesNov 30, 2014
Viramune + Truvada + Gym ProteinNov 30, 2014
Kaposi Sarcoma (KS)Nov 28, 2014
Tinnitus after starting AtriplaNov 26, 2014
Is anejaculation being caused by my ARVs?Nov 26, 2014
Medically Necessary Dental ServicesNov 26, 2014
TAF side effectsNov 26, 2014
Starting truvada efavirenz todayNov 24, 2014
yellowing due to medsNov 24, 2014
Having full sex with a undetected person with no condomNov 23, 2014
AtriplaNov 23, 2014
Losing fat in faceNov 21, 2014
RE: MED TOXICITIESNov 21, 2014
Havent become undectable after 9months on medsNov 21, 2014
sudden body achesNov 21, 2014
Eye surgery pain in the temple and above the eyeNov 20, 2014
MED TOXICITIESNov 19, 2014
Tivicay and eye irritationNov 19, 2014
PEP StatinNov 16, 2014
PEP (Truvada + Kaletra) : Acne and RashNov 14, 2014
TriumeqNov 14, 2014
Sore lympth nodes and on Arv treatmentNov 13, 2014
PEP Side effects Acne and enlarged & tender breastNov 13, 2014
Crystal Meth use and StraterraNov 13, 2014
Resistant to All But PIs, Integrase and Maraviroc; Can Only Take Cobi For BoosterNov 12, 2014
still feeling weakNov 9, 2014
Pep and side effectsNov 6, 2014
Start with Atripla or not? Diet?Nov 6, 2014
HIV Meds & Sleep DisturbancesNov 6, 2014
Gum Recession & InflammationNov 5, 2014
Vegan diet for child with HIVNov 5, 2014
Leg vein treatment and lipoatrophyNov 5, 2014
Best time of day to avoid nausea Truvada/TivicayNov 4, 2014
MEDS & Lactose IntoleranceNov 4, 2014
HIV TreatmentOct 31, 2014
Marijuana drug interactions Oct 30, 2014
probifloraOct 30, 2014
purbuc d.sOct 29, 2014
best way to use atriplaOct 29, 2014
LDROct 29, 2014
safe sexOct 29, 2014

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement